# SDR HALA2010080500357

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,425 hours, 31,922 cycles
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 1869
- Condition: Malfunctioned
- Location: Eicas
- Part time: 75,171 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  R EICAS COMPUTER EICAS DISAGREE.  REPLACED RT EICAS COMPUTER GROUND CHECK OK IAW MM 31-41-02.
